# SDR CHQA200900263A

- Difficulty date: December 20, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 21,666 hours, 17,783 cycles
- Engine: Allsn AE3007A
- Engine time: 21,977 hours, 18,541 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 3635001001
- Part serial: 00547A
- Condition: Failed
- Location: Te Flaps
- Part time: 24,662 hours, 19,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS.  RAN THROUGH THE APPROPRIATE CHECK LISTS AND RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE CMC FOR MESSAGES AND FOUND A RT TRANSMISSION FAIL CMC.  THE RIGHT FLAP TRANSMISSION BRAKE AND THE FLAP SYSTEM OPERATED NORMALLY.
